# SDR 07FDEA03443

- Difficulty date: September 7, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,726 hours, 11,138 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53773636206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STRG 51, BETWEEN FRAME 20-21 LHS, OUT OF LIMIT.  SPLICE REPAIR PERFORMED IAW SRM 53-10-14/FIG 201.
